# SDR IXXA0000009

- Difficulty date: February 23, 2000
- Submitted: April 26, 2000
- Operation: Air carrier
- Aircraft: N781AL
- Make and model: Doug DC-8-63
- Aircraft serial: 45926
- System (JASC): 2910 · Hydraulic System, Main
- Part: Swivel
- Part number: NAS1611112
- Condition: Leaking
- Location: Rt Aileron
- Part time: 85,326 hours, 27,306 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

RMS - FLT DQ1 - EN ROUTE FROM CAI TO RMS, THE FLIGHT CREW NOTICED A DECLINE IN THE MAIN HYDRAULIC QUANTITY SYSTEM.  THE FLIGHT CREW FOLLOWED COMPANY PROCEDURE AND CONTINUED TO RMS FOR AN UNEVENTFUL LANDING.  MAINTENANCE INSPECTED THE AIRCRAFT LOCATING A LEAK AT THE RIGHT AILERON SWIVEL GLAND.  MAINTENANCE REPLACED THE DEFECTIVE O-RING AT THE SWIVEL GLAND AND PERFORMED A SUCCESSFUL OPERATION CHECK.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
